# SDR 95FDEA01308

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 7075T6032
- Condition: Corroded
- Location: Bs 1111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STR 4R BS 1111.  THE CORROSION WAS FOUND TO BE OUT OF LIMITS.  INSTALLED CHANNEL REPAIR AT BS 1111 STR 4L IAW SRM 53-10-3 AND 53-10-1.
